# SDR AALA20030310

- Difficulty date: March 12, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35C INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 35C. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
